# SDR A6WA201542800

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 28,583 hours, 27,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3849.  3845, 3849, & 3983 EMER LIGHT STRIP 1ST SEGMENT AT ROW 1 PULLED UNLIT.  SECURED LIGHTING STRIP WIRES & FLOOR TRACK IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
